# SDR AU980556

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110010102
- Condition: Failed
- Location: Dc Sys
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

(AUS) VOLTAGE REGULATOR FAILED.  OVERVOLT SENSOR FAILED TO TRIP CAUSING DAMAGE TO ELECTRICAL COMPONENTS.
